# SDR AWXA9900475

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 41,188 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 2 & 3 TR C/B POPPED FOLLOWED BY NR 2 GENERATOR TRIPPED OFF THE BUS.  INSPECTED CONNECTIONS AT NR 2 ENG AND ENG DISCONNECT, CHECKED OK.  REPLACED NR 2 ENG GEN BREAKER PER M/M 24-21-41 TT 0049807.  REPLACED NR 2 GEN CONT UNIT, TT 0043009 (P/N 948F458-3) (S/N OK2413).  GCU WAS REPLACED TWICE, NO FIX.  CURRENT HISTORY:   SHORT HISTORY OF NR 2 GEN PROBLEMS 9 DEC 99.  A/C IS ON CRITICAL ALERT.  RECOMMENDATION:   SDR WILL REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.  NOTE:  A/C IS CURRENTLY OUT OF SERVICE, MORE INFO TO FOLLOW.
